# SDR NWAA082625649

- Difficulty date: May 20, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 37,479 hours, 14,347 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CRACKS IN NR 2 PYLON RT SKIN AT NAC STA 132.  REPAIRED PER EA 56-212996 SECT 1.  SECTION 2 REQUIRES FOLLOW UP INSPECTION BY 19 MAY 09.  (A)
